Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Painful chest and arm. Angiogram scheduled to get a stent. Travel permitted?

My husband is due to have angiogram on Friday and possibly stent fitted. He as told to carry on as normal until procedure as he has had no pain since last July when he had pain in chest and arm . He has booked to go to dublin from london flying on tuesday coming back weds. He has just rung our insurance company who are not prepared to cover him. Should he not fly?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello and thanks for the query
If he has chest pain and diagnosed as Coronary Artery disease or a suspect to the disease than he should not fly without the permission of his treating doctor. In my opinion get your angiogram done and if it is normal than fly without fear.
Hope this will help you.

Best Wishes
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor